Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 7

All articles in this issue are freely accessible.

Discrete Series Characters as Lifts from Two-structure Groups
Rebecca A. Herb.
Trans. Amer. Math. Soc. 353 (2001), 2557-2599
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828461
On Bessel distributions for quasi-split groups
Ehud Moshe Baruch.
Trans. Amer. Math. Soc. 353 (2001), 2601-2614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828462
Linear functionals of eigenvalues of random matrices
Persi Diaconis and Steven N. Evans.
Trans. Amer. Math. Soc. 353 (2001), 2615-2633
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828463
Higher type adjunction inequalities for Donaldson invariants
Vicente Muñoz.
Trans. Amer. Math. Soc. 353 (2001), 2635-2654
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828464
Bi-Lipschitz homogeneous curves in $\mathbb{R}^{2}$ are quasicircles
Christopher J. Bishop.
Trans. Amer. Math. Soc. 353 (2001), 2655-2663
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828465
Multiplier ideals of monomial ideals
J. A. Howald.
Trans. Amer. Math. Soc. 353 (2001), 2665-2671
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828466
Invariants and projections of six lines in projective space
Dana R. Vazzana.
Trans. Amer. Math. Soc. 353 (2001), 2673-2688
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828467
On the shellability of the order complex of the subgroup lattice of a finite group
John Shareshian.
Trans. Amer. Math. Soc. 353 (2001), 2689-2703
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828468
Primes in short arithmetic progressions with rapidly increasing differences
P. D. T. A. Elliott.
Trans. Amer. Math. Soc. 353 (2001), 2705-2724
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828469
Centralizers of Iwahori-Hecke algebras
Andrew Francis.
Trans. Amer. Math. Soc. 353 (2001), 2725-2739
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828470
Sur le rang du $2$-groupe de classes de $Q({√{m}},{√{d}})$ où $m=2$ ou un premier $p≡1(mod4)$
Abdelmalek Azizi and Ali Mouhib.
Trans. Amer. Math. Soc. 353 (2001), 2741-2752
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828471
Degree-one maps between hyperbolic 3-manifolds with the same volume limit
Teruhiko Soma.
Trans. Amer. Math. Soc. 353 (2001), 2753-2772
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828472
$SL_{n}$-character varieties as spaces of graphs
Adam S. Sikora.
Trans. Amer. Math. Soc. 353 (2001), 2773-2804
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828473
A model structure on the category of pro-simplicial sets
Daniel C. Isaksen.
Trans. Amer. Math. Soc. 353 (2001), 2805-2841
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828474
Spectral lifting in Banach algebras and interpolation in several variables
Gelu Popescu.
Trans. Amer. Math. Soc. 353 (2001), 2843-2857
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828475
Hyperbolic automorphisms and Anosov diffeomorphisms on nilmanifolds
Karel Dekimpe.
Trans. Amer. Math. Soc. 353 (2001), 2859-2877
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828476
Livsic theorems for connected Lie groups
M. Pollicott and C. P. Walkden.
Trans. Amer. Math. Soc. 353 (2001), 2879-2895
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828477
Derived equivalence in $SL_{2}(p^{2})$
Joseph Chuang.
Trans. Amer. Math. Soc. 353 (2001), 2897-2913
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828478
Minimal projective resolutions
E. L. Green, Ø. Solberg and D. Zacharia.
Trans. Amer. Math. Soc. 353 (2001), 2915-2939
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828479
Galois groups of some vectorial polynomials
Shreeram S. Abhyankar and Nicholas F. J. Inglis.
Trans. Amer. Math. Soc. 353 (2001), 2941-2969
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828480
Invariant ideals of abelian group algebras and representations of groups of Lie type
D. S. Passman and A. E. Zalesskii.
Trans. Amer. Math. Soc. 353 (2001), 2971-2982
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1828481
American Mathematical Society